Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Low sex libido, weak erection after taking Finax, Tugain. Discontinue Finax?

I have been using finax1 mg and tugain 5 as my doctor prescribed me for about 2 years , and I have got great result with almost no side effect, but from the last 1 monts I experience less sex urge and proably weak errection . I am 24 amd not married , I am not sure is it just in my mind or its a side effect which has steartd now. What should I do should I stop finax and just continue with tugain?
Asked On : Sat, 23 Feb 2013
Answers:  2 Views:  533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello dhiraj
Welcome to HCM
finax contains Finasteride and Tugain contains Minoxidil. Finasteride is a drug that inhibits conversion of Testosterone into Dihydrotestosterone which is active form of testosterone.
It is in use for Benign Prostatic Hyperplasia and also a very effective drug in Male Pattern Baldness.
But sexual side effects has been reported with finax and it causes erectile dysfunction and poor libido in males. Some times it may prove serious. So as per my advise kindly consult your dermatologist and stop finax ASAP. You can continue with minoxidil.
Thanks Hope I cleared your doubt.
Take care
Answered: Sat, 23 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. As it is there is no hystory of loss of libido, or weak erection due to finax 1 mg , but less eruction could be possible with tugain 5, as it has the property of causing hypotension, it can cause decrease of penile circulation. The weak erection can cause psychological loss of libido.
If you have enough of hair grouth, you try to stop the drugs , if you want to continue you stop tugain and can continue to have Finax.
Once you have this feeling of insecurity psychologically you will be depressed, and it will be continued. So i advise you to consult a physician for relief of this feeling medically.
Wishing for a best recovery and thanks for calling.
Answered: Sat, 23 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor